Journal of Mathematics and Computer Science (JMCS)

Online: ISSN 2008-949X

Journal of Mathematics and Computer Science-JMCS (J. Math. Computer Sci.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematics and computer science with applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards a... Read more

Volumes
Volume 17, Issue 4, 437-In Progress
Articles: 1 - 5 XML export
Polyharmonic functions with negative coefficients
Author(s): K. Al-Shaqsi, R. Al-Khal
Pages: 437-447
Results on soft extremally disconnectedness of soft topological spaces
Author(s): Baravan A. Asaad
Pages: 448-464
Integral inequalities via generalized convex functions
Author(s): Muhammad Aslam Noor, Khalida Inayat Noor, Farhat Safdar
Pages: 465-476
Inverse eigenvalue problems for centrosymmetric matrices under a central principal submatrix constraint
Author(s): Li-Jun Zhao, Ru Huang
Pages: 477-487
Distributed security storage model for large-scale data
Author(s): Ming Zhang, Wei Chen, Yunpeng Cao
Pages: 488-505

JMCS is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)

December 21, 2015

Journal of Mathematics and Computer Science (JMCS) is Abstracted, Reviewed and Indexeded in: Emerging Sources Citation Index (ESCI)         Read more